# SDR AALA202008129002

- Difficulty date: August 11, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,365 hours, 7,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR BOTTLE LOW PRESSURE. SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
